advertisement
Question
Posted by: Steph | 2013/01/29

Yasmin and diarrhea

Hello,

I have been taking Yasmin for quite a few years now, every day, at the same time. I normally take it at 8:00am everyday. Today, I took my pill at 8:00am as normal. I then had diarrhea at 12:30pm. I only went to the bathroom once. I am worried now if this may have had an impact on the absorption of my pill? Is this now regarded as a missed pill? Must I use the 7 day rule?

I am in the third week of my pill now, and I start my inactive tablets on Saturday. Must I not take these inactive tablets then and start with a new pack? Or must I just carry on as normal?

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

One episode of diarrhoea should not make a difference to the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement